MAUDE Adverse Event Report: 4WEB, INC. 4WEB OSTEOTOMY TRUSS SYSTEM; OSTEOTOMY INSERTER

4WEB, INC. 4WEB OSTEOTOMY TRUSS SYSTEM; OSTEOTOMY INSERTER
Model Number UOTS-000002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inserter was returned to 4web and analyzed visually.The broken thread was confirmed.Review of production records did not indicate any issues related to manufacturing that may have contributed to the event.Cause of thread breakage is unknown.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to 4web that the tip of uots inserter broke within the thread hole of the implant while malleting the implant into position.The broken piece of the inserter remained in the implant and was not retrieved.No patient injury or death reported.Surgery was completed successfully.

Brand Name
4WEB OSTEOTOMY TRUSS SYSTEM
Common Device Name
OSTEOTOMY INSERTER
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
upasana veturi
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key13372900
Report Number3009189869-2022-00002
Device Sequence Number4494152
Product Code HRS
UDI-Device Identifier00812998033966
UDI-Public(01)00812998033966(10)C5079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUOTS-000002
Device Catalogue NumberUOTS-000002
Device Lot NumberC5079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age32 YR
Patient SexMale